Translator Disclaimer
1998 Continuous dependence on parameters and boundary data for nonlinear P.D.E. coercive case
Stanislaw Walczak
Differential Integral Equations 11(1): 35-46 (1998).

Abstract

In this paper we consider some systems of partial differential equations with parameters and boundary data of Dirichlet type. Some sufficient conditions under which solutions of these systems continuously depend on parameters and boundary data are given. The proofs of the main results of this work are based on some variational methods.

Citation

Download Citation

Stanislaw Walczak. "Continuous dependence on parameters and boundary data for nonlinear P.D.E. coercive case." Differential Integral Equations 11 (1) 35 - 46, 1998.

Information

Published: 1998
First available in Project Euclid: 1 May 2013

zbMATH: 1042.35004
MathSciNet: MR1607976

Subjects:
Primary: 35B30
Secondary: 35J60

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.11 • No. 1 • 1998
Back to Top